bones-icon
Pain in leg joins
She can not walk more than few steps .When she takes one tablet from a local doctor ,she can walk few steps but after the effect of medicine is gone ,problem remains same .She is taking this tablet from last 4 years but now a days problem is more severe as sometime there is sudden attack ( on some leg) then she can not move even1 step. Please suggest initial step for this .
49 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Most probable cause at this age is osteoarthritis... It's a degenerative bone disease...There’s no cure for osteoarthritis as yet, but there are a number of treatments that can help ease symptoms and reduce the chances arthritis becoming worse...options are analgesics, NSAIDs,intraosseous steroid injection and hyaluronic acid injections,Physiotherapy like strengthening exercises etc ... Treatment depends upon the stage...I would suggest you to consult nearest orthopedic surgeon they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.